Title
A Hessenberg Markov chain for fast fibre delay line length optimization A Hessenberg Markov chain for fast fibre delay line length optimization
Author
Faculty/Department
Faculty of Sciences. Mathematics and Computer Science
Faculty of Medicine and Health Sciences
Publication type
article
Publication
Berlin ,
Source (journal)
Lecture notes in computer science. - Berlin, 1973, currens
Volume/pages
5055(2008) , p. 101-113
ISSN
0302-9743
1611-3349
ISI
000256876600008
Carrier
E
Target language
English (eng)
Affiliation
University of Antwerp
Full text (open access)
https://repository.uantwerpen.be/docman/irua/699440/4669.pdf
E-info
http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000256876600008&DestLinkType=RelatedRecords&DestApp=ALL_WOS&UsrCustomerID=ef845e08c439e550330acc77c7d2d848
http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000256876600008&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=ef845e08c439e550330acc77c7d2d848
Handle